MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566460
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Proceduralist was performing a peg replacement and upon pulling the peg through the abdomen appropriately, the wire broke in his hand.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key20189047
Report Number20189047
Device Sequence Number20583554
Product Code KNT
UDI-Device Identifier08714729748380
UDI-Public(01)08714729748380
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/16/2024
Report Date (Section F) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM00566460
Device Lot Number31892302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight122 KG
Date Report Sent to FDA04/16/2024